# SDR TRAX200701663

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 15,303 hours, 12,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE HAS A SUSPECTED CRACK (AS MARKED).  PERFORMED LPI PER NDTM 51-20-08 OF SUSPECTED CRACKED AREA ON PAX DOOR AFT DRAG ANGLE (DEFECTS NOTED), FOUND REPAIRABLE PER REO 601R-52-11-513, REMOVED CRACKED SECTION IAW REO 601R-52-11-513. PERFORMED LPI PER NDTM 51-20-08 & CUTOUT EDGES TO ENSURE CRACK FREE IAW REO 601R-52-11-513 (NO DEFECTS NOTED).  FABRICATED SECTION & DOUBLERS USING ATTACH ANGLE IAW REO 601R-52-11-513.  OK TO INSTALL ATTACH ANGLE & DOUBLERS. INSTALLED ATTACH ANGLE & DOUBLERS. IAW REO 601R-52-11-513.  OK TO FILLET SEAL & TOPCOAT REPAIRED AREA & FASTENERS. FILLET SEALED & TOPCOATED REPAIRED AREA IAW BOMBARDIER REO 601R-52-11-513.
